# SDR 2004UALA00835

- Difficulty date: September 8, 2004
- Submitted: October 20, 2004
- Operation: Air carrier
- Aircraft: N375UA
- Make and model: Boeing 737322
- Aircraft serial: 24640
- Aircraft time: 42,224 hours, 30,073 cycles
- Engine: Ge CFM56*
- Engine time: 41,564 hours, 28,155 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Mec
- Part number: 8063215
- Part serial: WYG77015
- Condition: Malfunctioned
- Location: Nr 2
- Part time: 34,899 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

RETURNED TO ORD WITH NR 2 ENGINE SURGE.  REPLACED MAIN ENGINE CONTROL (MEC) AND ENGINE RAN NORMAL.  RIGGED THE VSV AND VVB AND TRIMMED.
